LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Ask A Plastic Surgeon, Doctor, Expert > Non-Surgical Cosmetic Procedures: Dr. Alex Rivkin

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

Unusually heavy feel to eyes

Ask Dr. Rivkin questions on all non-surgical cosmetic procedures, laser treatments, and injection fillers, including Botox, Juvederm, Restylane, Radiesss, Sculptra, IPL, Fraxel, Thermage, Mesotherapy, Non-surgical nose job, chin/cheek augmentation, and many other procedures.

Unusually heavy feel to eyes

Postby allgirls » Thu Jun 25, 2009 1:35 pm

That I have had bad reactions to botox in the past with extreme fatigue right after injection and overall flu feeling, my new Dr has broken up my sitting into 2. I had my forehead done on Tuesday lunch time, no tiredness, no headache/flu symptoms. However, I have a very heavy feeling to the sides of my eyes and notice a very, very slight lowering of my brow..
I was due to have my Glabella done today but since I felt a bid odd, he told me to wait and come back Monday. Very comendable. He injected high in the forehead, said the amount was very low.
How soon would I know if my forehead has dropped (eyebrow) and feel it safe to follow up with the Glabella?
I leave for a huge summer vacation in 2 weeks and can't risk and downtime.
allgirls
 
Posts: 47
Joined: Fri Dec 12, 2008 5:28 am
Location: Switzerland



Postby Bugjune » Tue Jun 30, 2009 6:52 pm

Allgirls, I wish I knew the secret to the perfect Botox injection. I've been getting them just above the brows and in the outer, "smile line" area of my eyes for about 2.5 years now. I get the injections only twice a year, and have never had much of a sensation ... until the ones I got 10 days ago.

Like you, I have a "heavy brow" feeling, and oddly enough, the inner edges of my brows (nearest the nose) seem to be lowered. The outer edges of my brows (near the temples) are a bit arched - like Spock, with an attitude problem. On top of which, I seem to have a sensation of slight heat (warmth) and headachey thing in my brow area.

Ah well. I console myself by saying it'll all fade away in 3-4 months. But I may take a break from this Botox stuff.

And getting back to YOU: I dunno. I think I might pass on the Monday treatment (which maybe you already had?). It's not like it'd create any "downtime" but you can always go on vacation and revisit this a few weeks from now. In the final analysis, it may be the location of the injection as much as the amount that makes the difference.
Vaser High Def lipo on torso, neck & knee lipo, Neck, Midface lift, Brow Lift, Upper Eye Bleph, Lower Face lift, IPL, Sclerotherapy, Restylane, Juvederm, Botox and fat injections. Um, what's missing?! I've had it all.
User avatar
Bugjune
 
Posts: 813
Joined: Wed Mar 31, 2004 8:25 pm
Location: Up here, near blue jays and squirrels



Postby allgirls » Tue Jun 30, 2009 11:16 pm

Thanks :)
All turned out just fine. I think that maybe since I didn't do the glabellat at the same time, I just experienced a different sensation.
I backed out of my 2nd sitting and just went with Resylane instead (Glabellar and sides of mouth) It looks fine but nothing beats a Botox result in my mind!!
I will give the Glabellar another shot after the summer...I think having just the Stern done has given me a different result but am happy just the same (just have to concentrate on not lifting my brows (I am not frozen :) in order not to give me fresh lines.
allgirls
 
Posts: 47
Joined: Fri Dec 12, 2008 5:28 am
Location: Switzerland



Postby Bugjune » Tue Jul 07, 2009 5:45 pm

allgirls, I am glad that it all turned out fine for you! :D

It has now been almost 3 weeks since my Botox injections (which ran along the top of my brows, and the glabella area between them).

I still have a bit of wooden/heavy/achey thing going on, but the quirkiness of my brow arch has definitely resolved. I dunno. Botox does indeed remove the fine lines .... but I just don't like the flu-like feeling it leaves in my eye area.

Juvey has been my lifesaver for the under-eye troughs and N/L folds. It goes in nice and smooth, with no odd clumps or lumps. I *did* however, end up with a nickel-sized bruise on my right chin after the past injections. Sigh.

This could possibly be because I had taken fish oil daily, and had only stopped it 2 weeks prior to treatment. Apparently, fish oil can still be in the body doing that blood-thinning/bleeding/bruising number for a full MONTH after you've stopped taking it.
Vaser High Def lipo on torso, neck & knee lipo, Neck, Midface lift, Brow Lift, Upper Eye Bleph, Lower Face lift, IPL, Sclerotherapy, Restylane, Juvederm, Botox and fat injections. Um, what's missing?! I've had it all.
User avatar
Bugjune
 
Posts: 813
Joined: Wed Mar 31, 2004 8:25 pm
Location: Up here, near blue jays and squirrels



Re: Unusually heavy feel to eyes

Postby Piaz » Mon Nov 23, 2009 7:36 am

I had my first Botox session (forehead) done 3 days ago. I wanted it especially to give my naturally heavy brows a lighter feeling (as I am sure I need a forehead lift). Felt good for the 1st day, but on Day 2, I woke up to a "pity" expression which I hope will go away in a day or two. Time will tell...I also slept 17 hours yesterday! (I live on 6 hours per night) so I am sure this had to do with the Botox.

The day after the Botox, I had Restylane and am very happy with the results. No bumps or lumps. That night I could see I had the start of a few small bruises so I applied Arnica gel (natural) and low & behold, bruising went away over night. I will continue with my 2x a day Arnica gel until the needle marks are completely gone.

I would have to see the Botox results in a week to decide if I will do that ever again. Anyone have similar reactions?
Piaz
 
Posts: 1
Joined: Mon Nov 23, 2009 7:24 am




Return to Non-Surgical Cosmetic Procedures: Dr. Alex Rivkin

 

Featured Specialists











 
//test